# SDR GTIA2019072834506

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 24,414 hours, 11,188 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF AT CRUISE PASSENGERS AND FAS SMELLED SWEET SMOKE SMELL IN THE FAR AFT OF AIRPLANE ONCE NOTIFIED, TURNED OFF PACK 2 AND SHUT X BLEED. NO FURTHER SMELL ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
